I've just discovered i took a double dose of paracetamol 2 days ago. I had a migraine on Wednesday and took ibuprofen (i thought) & paracetamol. Still feeling unwell today, feeling like water infection, went to ibuprofen box & discovered a strip of paracetamol in there.
I'm sure on Wednesday i took these thinking they were the ibuprofen as I remember thinking that they usually have a smoother surface.
Do I need to seek gp advice?